advertisement
Question
Posted by: Sam | 2011/03/30

Brown Spotting

I have been using yasmin since january 2011 (because of my acne condition) and this month 1 week after my period was over i started spotting. I have never spotted before. Should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, see what happens next time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement